# SDR FDEA201312052919

- Difficulty date: December 5, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 44,979 hours, 24,192 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A57141299000000
- Condition: Cracked
- Location: Lt Wing
- Part time: 44,979 hours, 24,192 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK AT HOLE NR 3 WAS FOUND IN THE REAR SPAR AT TENSION FITTING ATTACHMENT, MLG RIB 5 LT WING.  ACCOMPLISHED IAW EA 6-5710 T0304448.
